# SDR 2002UALA00764

- Difficulty date: April 28, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 74,014 hours, 18,779 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,459 hours, 14,573 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1415
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL FILTER EICAS CAUTION ILLUMINATED ON CLIMBOUT.  REPLACED ENGINE MAIN OIL PRESS DIFFERENTIAL SWITCH PER MM.
